# SDR ANCF200300008

- Difficulty date: February 24, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N985AN
- Make and model: Boeing 767259
- Aircraft serial: 24618
- Aircraft time: 56,545 hours, 10,861 cycles
- Engine: Pwa PW4056
- Engine time: 38,849 hours, 8,827 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 82550112
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EICAS MSG RT ENGINE FUEL FILTER DISPLAYED.  WIRING CHECK IN CONNECTOR D10996, D4232P, D6238P AND SIGNAL IN BOTH EICAS COMPUTERS WAS PERFORMED IAW WDM 73-34-11 PAG 1 WITH NORMAL RESULTS. IT WAS REPLACED RT FUEL PUMP IAW AMM 73-11-01/401 WITH SATISFACTORY RESULTS.
